# SDR 99ZZZX3244

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolation Mount
- Part number: 430010211101
- Condition: Chafed
- Location: Transmission
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MOUNT 230-031-620-101 CONTACTING AIRFRAME.  REPLACED ISOLATION MOUNT 430-010-211-101 WITH 430-010-211-105 PER BELL HELICOPTER.
